Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having rashes all over the body at night. Feels like movement between anus and testicles only at night. Reason?

feels like there s something moving around or between my testicals and anus , but only ever at night time, also have had a rash similar too hives appearing in different places over my body.....only ever at night time too. and also sometimes find it hard too urinate. and another thing which is the worst of all, (tthis is too do with the movement around my anus and testicals) its asif there s fluid or air maybe in my ballbag and it feels and looks like my testicals are going too or try to twist/move sides or upside down or something.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering with acute urticaria associated with angioedema.hives are indicative of acute urticaria.swelling of testicular area indicates is mainly due to allergens like food.dyes and insect can be treated by atarax 25 mg at night and alaspan in the morning can cure it.if not cured go for oral steriods
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor